MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF OBLIQUE INTERBODY FUSION DEVICE PEEK/TI 12X28X11 L10°

MEDACTA INTERNATIONAL SA MECTALIF OBLIQUE INTERBODY FUSION DEVICE PEEK/TI 12X28X11 L10°
Catalog Number 03.26.051
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 05 january 2018: (b)(4).Visual inspection performed by r and d product manager on 08 january 2018: the cage received back from the field (ref.03.26.051 lot 146278) has the m4 thread damaged.The functionality of the implant is compromised and it's not possible to engage the implant in the correct position (straight).The damaging is probably due to crossthreading of between the inner shaft of the inserter and the implant itself.
 
Event or Problem Description
During the surgery it was not possible for the surgeon to correctly engage the cage to the driver.The surgery was completed successfully using a new cage of the same size.

Brand Name
MECTALIF OBLIQUE INTERBODY FUSION DEVICE PEEK/TI 12X28X11 L10°
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7178497
Report Number3005180920-2017-00821
Device Sequence Number1212108
Product Code MAX
UDI-Device Identifier07630030830709
UDI-Public07630030830709
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133192
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2020
Device Catalogue Number03.26.051
Device Lot Number146278
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;